# SDR ASAA1149069

- Difficulty date: February 24, 2011
- Submitted: February 26, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 655077368
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP OUTBOARD ROLLER GUIDE FITTING IS CHAFED.  REMOVED AND REPLACED FITTING IAW B737 400 SRM 51 40 02 AND 57 51 90.
